# SDR ASAA2023071244001

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,740 hours, 16,567 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 8349
- Condition: Leaking
- Location: #1 Engine
- Part time: 57,255 hours, 21,261 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MTX WORK ON #1 ENGINE, FOUND PRSOV LEAKING. GROUNDED - YES. R&R ENG #1 PRSOV PER AMM 32-11-04. OPS CHECK OK. NO LEAKS.
